Detail publikace

Stability of an autonomous system with right-hand side in the critical case

Originální název

Stability of an autonomous system with right-hand side in the critical case

Anglický název

Stability of an autonomous system with right-hand side in the critical case

Jazyk

en

Originální abstrakt

Stability of an autonomous system with quadratics right-hand side in the critical case is considered

Anglický abstrakt

Stability of an autonomous system with quadratics right-hand side in the critical case is considered

BibTex


@article{BUT41310,
  author="Josef {Diblík} and Denys {Khusainov}",
  title="Stability of an autonomous system with right-hand side in the critical case",
  annote="Stability of an autonomous system with quadratics right-hand side in the critical case is considered",
  chapter="41310",
  journal="Nonlinear Dynamics and Systems Theory",
  number="2",
  volume="2(2002)",
  year="2003",
  month="november",
  pages="145",
  type="journal article - other"
}